# SDR CA020715004

- Difficulty date: July 8, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2800 · Aircraft Fuel System
- Part: Control Panel
- Condition: Failed
- Location: Refuel/Defuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REFUELING USING THE COCKPIT REFUEL / DEFUEL PANEL, THE PANEL FAILED AND WAS FOLLOWED BY A STRONG ELECTRICAL SMELL. AIRPLANE DEPOWERED.COCKPIT REFUEL/DEFUEL PANEL REPLACED. AIRCRAFT RETURNED IN SERVICE.
